# SDR USAA2009101592774

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 51,617 hours, 35,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - ORD - EEL - EMERGENCY LIGHTS AT ROWS 20 TO 23 ABC INOPERATIVE FOR FLOOR LEVEL.  INSTALLED NEW BUTT SPLICE ON EMERGENCY LIGHTS AT ROWS 20 TO 23 ABC IAW B737-400 SWPM 20-30-12.
